MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET XXL 360 10MM X 40CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET XXL 360 10MM X 40CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0036181040
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Subject device is not available.
 
Event or Problem Description
It was reported that during the procedure, resistance was encountered when advancing the coil through the microcatheter and the coil was prematurely detached.The coil was removed along with the microcatheter from the patient¿s anatomy.The procedure was completed using another device.There were no clinical consequences reported due to this event.
 
Additional Manufacturer Narrative
The electronic device history record (edhr) review confirms that the device met all material, assembly and performance specifications.The subject device was not returned for analysis; therefore, visual, dimensional and functional testing could not be performed.In case of this complaint, the additional information provided by the customer indicated that no anomalies noted to the device prior to use and the product was prepared as per direction for use (dfu).Also, continuous flush was maintained, and all movements were slow and smooth, in a one-to-one motion.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause, an assignable cause of undeterminable was assigned to the as reported issue main coil prematurely detached/separated inside patient.Expiration date: added, manufacturing date: added.
 
Event or Problem Description

Brand Name
TARGET XXL 360 10MM X 40CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key8609724
Report Number3008881809-2019-00127
Device Sequence Number13998192
Product Code HCG
UDI-Device Identifier07613327128406
UDI-Public07613327128406
Combination Product (Y/N)N
PMA/510(K) Number
K161429
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/02/2021
Device Catalogue NumberM0036181040
Device Lot Number21053001
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/25/2019
Supplement Date Received by Manufacturer06/11/2019
Initial Report FDA Received Date05/14/2019
Supplement Report FDA Received Date06/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HEADWAY 21 MICROCATHETER (MICROVENTION)